Zoran Ognjanovic
Zoran Ognjanovic
Research Professor, Matematicki institut SANU
Verified email at mi.sanu.ac.rs
Title
Cited by
Cited by
Year
Some first-order probability logics
Z Ognjanovic, M Raškovic
Theoretical Computer Science 247 (1-2), 191-212, 2000
962000
Some probability logics with new types of probability operators
Z Ognjanovic, M Raskovic
Journal of logic and Computation 9 (2), 181-195, 1999
811999
A logic with approximate conditional probabilities that can model default reasoning
M Rašković, Z Marković, Z Ognjanović
International Journal of Approximate Reasoning 49 (1), 52-66, 2008
602008
Discrete linear-time probabilistic logics: Completeness, decidability and complexity
Z Ognjanović
Journal of Logic and Computation 16 (2), 257-285, 2006
532006
Probability logics
Z Ognjanović, M Rašković, Z Marković
Logic in computer science, 35-111, 2009
522009
Measures of inconsistency and defaults
D Doder, M Rašković, Z Marković, Z Ognjanović
International Journal of Approximate Reasoning 51 (7), 832-845, 2010
512010
Logics with the qualitative probability operator
Z Ognjanović, A Perović, M Rašković
Logic journal of IGPL 16 (2), 105-120, 2008
512008
A logic with Conditional Probabilities
M Rašković, Z Ognjanović, Z Marković
European Workshop on Logics in Artificial Intelligence, 226-238, 2004
482004
A logic with higher order probabilities
Z Ognjanovic, M Raškovic
Publications de l’institut mathematique, Nouvelle série 60 (74), 1-4, 1996
461996
Completeness theorem for logic with imprecise and conditional probabilities.
Z Ognjanović, Z Marković, M Rašković
Publications de l'Institut Mathématique. Nouvelle Série 78, 35-49, 2005
412005
First steps towards probabilistic justification logic
I Kokkinis, P Maksimović, Z Ognjanović, T Studer
Logic Journal of the IGPL 23 (4), 662-687, 2015
402015
Twenty centuries of mathematics: Digitizing and disseminating the past mathematical literature
J Ewing
Notices of the American Mathematical Society 49 (7), 2002
392002
A first order probability logic–.
M Rašković, Z Ognjanović
Publications de l'Institut Mathématique. Nouvelle Série 65, 1-7, 1999
381999
A probabilistic extension of intuitionistic logic
Z Marković, Z Ognjanović, M Rašković
Mathematical Logic Quarterly: Mathematical Logic Quarterly 49 (4), 415-424, 2003
352003
Probabilistic justification logic
I Kokkinis, Z Ognjanović, T Studer
International Symposium on Logical Foundations of Computer Science, 174-186, 2016
322016
Probability logics: probability-based formalization of uncertain reasoning
Z Ognjanović, M Rašković, Z Marković
Springer, 2016
312016
The structure and evolution of scientific collaboration in Serbian mathematical journals
M Savić, M Ivanović, M Radovanović, Z Ognjanović, A Pejović, TJ Krüger
Scientometrics 101 (3), 1805-1830, 2014
312014
A probabilistic logic with polynomial weight formulas
A Perović, Z Ognjanović, M Rašković, Z Marković
International Symposium on Foundations of Information and Knowledge Systems …, 2008
312008
Completeness theorem for propositional probabilistic models whose measures have only finite ranges
R Dordević, M Rašković, Z Ognjanović
Archive for Mathematical Logic 43 (4), 557-563, 2004
312004
Complex valued probability logics
A Ilić-Stepić, Z Ognjanović
Publications de l'Institut Mathematique 95 (109), 73-86, 2014
252014
The system can't perform the operation now. Try again later.
Articles 1–20